Open Access
Translator Disclaimer
Summer 2012 Gotzmann squarefree ideals
Andrew H. Hoefel, Jeff Mermin
Illinois J. Math. 56(2): 397-414 (Summer 2012). DOI: 10.1215/ijm/1385129955

Abstract

We classify the squarefree ideals which are Gotzmann in a polynomial ring.

Citation

Download Citation

Andrew H. Hoefel. Jeff Mermin. "Gotzmann squarefree ideals." Illinois J. Math. 56 (2) 397 - 414, Summer 2012. https://doi.org/10.1215/ijm/1385129955

Information

Published: Summer 2012
First available in Project Euclid: 22 November 2013

zbMATH: 1286.13021
MathSciNet: MR3161331
Digital Object Identifier: 10.1215/ijm/1385129955

Subjects:
Primary: 13F20

Rights: Copyright © 2012 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.56 • No. 2 • Summer 2012
Back to Top